American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jane M. Hawkins. Proof of a folklore Julia set connectedness theorem and connections with elliptic functions. Conform. Geom. Dyn. 17 (2013) 26-38.
Abstract, references, and article information   
View Article: PDF

[2] Hirofumi Tsumura. On Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 133 (2005) 2387-2393. MR 2138881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hirofumi Tsumura. Evaluation formulas for Tornheim's type of alternating double series. Math. Comp. 73 (2004) 251-258. MR 2034120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hirofumi Tsumura. On alternating analogues of Tornheim's double series. Proc. Amer. Math. Soc. 131 (2003) 3633-3641. MR 1998168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hershel M. Farkas and Irwin Kra. On the quintuple product identity. Proc. Amer. Math. Soc. 127 (1999) 771-778. MR 1487364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. L. Schiff and W. J. Walker. A sampling theorem for a class of pseudoanalytic functions . Proc. Amer. Math. Soc. 111 (1991) 695-699. MR 1045599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1